# SDR COEA0701908

- Difficulty date: March 7, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Part number: S53372400200
- Condition: Gouged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LOCATED ON THE INBOARD AFT RADIUS OF FR 13 LOCATED 3 INCHES UP FROM FLOOR.  DAMAGE BLENDED OUT AND REINFORCING DOUBLER INSTALLED PER DO/TS-2986-06-7405 REPAIR INSTRUCTIONS.  REF SRAS DO/TS-2986/06..3782.  (M)
